# SDR AALA201809185003

- Difficulty date: September 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 72,395 hours, 9,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W72943
- Condition: Corroded
- Location: Bs 1979-2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN DECK SEAT TRACK BETWEEN BS 1979 AND 2000, LBL 74.  REPAIRED THE SEAT TRACK IAW EA 284434.
